# SDR SWAA2018072523758

- Difficulty date: July 10, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A58107
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOORBOARD 221BF AFT CORNER BROKEN.  REPAIRED FLOORBOARD IAW SRM.
